American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16.40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 46 found      Go to page: 1 2

[1] Gabriel Sabbagh. Endomorphisms of finitely presented modules . Proc. Amer. Math. Soc. 30 (1971) 75-78. MR 0283015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Helmut Lenzing. A homological characterization of Steinitz rings . Proc. Amer. Math. Soc. 29 (1971) 269-271. MR 0274503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ronald L. Wagoner. Cogenerator endomorphism rings . Proc. Amer. Math. Soc. 28 (1971) 347-351. MR 0276267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. M. Bruning and W. G. Leavitt. Minimal generating sets for free modules . Proc. Amer. Math. Soc. 27 (1971) 441-445. MR 0274498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mark L. Teply. Torsionfree projective modules . Proc. Amer. Math. Soc. 27 (1971) 29-34. MR 0271146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. S. Alin. A primary decomposition for torsion modules . Proc. Amer. Math. Soc. 27 (1971) 43-48. MR 0274496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Arun Vinayak Jategaonkar. Endomorphism rings of torsionless modules . Trans. Amer. Math. Soc. 161 (1971) 457-466. MR 0284464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Roger Ware. Endomorphism rings of projective modules . Trans. Amer. Math. Soc. 155 (1971) 233-256. MR 0274511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. N. Winton. On the derived quotient module . Trans. Amer. Math. Soc. 154 (1971) 315-321. MR 0276268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. R. Colby and E. A. Rutter. Generalizations of ${\rm QF}-3$ algebras . Trans. Amer. Math. Soc. 153 (1971) 371-386. MR 0269686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kwangil Koh and Jiang Luh. On a finite dimensional quasi-simple module . Proc. Amer. Math. Soc. 25 (1970) 801-807. MR 0262287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Anne Koehler. Quasi-projective covers and direct sums . Proc. Amer. Math. Soc. 24 (1970) 655-658. MR 0255596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] E. P. Armendariz. On finite-dimensional torsion-free modules and rings . Proc. Amer. Math. Soc. 24 (1970) 566-571. MR 0252430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Byoung-song Chwe and Joseph Neggers. On the extension of linearly independent subsets of free modules to bases . Proc. Amer. Math. Soc. 24 (1970) 466-470. MR 0252432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Darrell R. Turnidge. Torsion theories and semihereditary rings . Proc. Amer. Math. Soc. 24 (1970) 137-143. MR 0255601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Richard T. Shannon. The rank of a flat module . Proc. Amer. Math. Soc. 24 (1970) 452-456. MR 0252439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. B. Warfield. A Krull-Schmidt theorem for infinite sums of modules . Proc. Amer. Math. Soc. 22 (1969) 460-465. MR 0242886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Joe W. Fisher. Decomposition theories for modules . Trans. Amer. Math. Soc. 145 (1969) 241-269. MR 0252436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Spencer E. Dickson. Correction and addendum to: ``On algebras of finite representation type'' . Trans. Amer. Math. Soc. 144 (1969) 565-568. MR 0249465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Spencer E. Dickson. On algebras of finite representation type . Trans. Amer. Math. Soc. 135 (1969) 127-141. MR 0237558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Daniel Quillen. On the endomorphism ring of a simple module over an enveloping algebra . Proc. Amer. Math. Soc. 21 (1969) 171-172. MR 0238892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] B. L. Osofsky. Noninjective cyclic modules . Proc. Amer. Math. Soc. 19 (1968) 1383-1384. MR 0231857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Eben Matlis. The decomposability of torsion free modules of finite rank . Trans. Amer. Math. Soc. 134 (1968) 315-324. MR 0230757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ian G. Connell. Some ring theoretic Schr\"oder-Bernstein theorems . Trans. Amer. Math. Soc. 132 (1968) 335-351. MR 0222113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Francis L. Sandomierski. Nonsingular rings . Proc. Amer. Math. Soc. 19 (1968) 225-230. MR 0219568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] B. H. Maddox. Absolutely pure modules . Proc. Amer. Math. Soc. 18 (1967) 155-158. MR 0224649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Morton E. Harris. Some results on coherent rings . Proc. Amer. Math. Soc. 17 (1966) 474-479. MR 0193111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] W. W. Leonard. Small modules . Proc. Amer. Math. Soc. 17 (1966) 527-531. MR 0188256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] B. L. Osofsky. Cyclic injective modules of full linear rings . Proc. Amer. Math. Soc. 17 (1966) 247-253. MR 0190190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Irving Reiner. Integral represetation algebras . Trans. Amer. Math. Soc. 124 (1966) 111-121. MR 0202863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 46 found      Go to page: 1 2